Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Risperidone - noted side effects in your child?

The doc just put my 14 yr old on this drug. He had tried Celexa with no change in behavior. My son's "issues" are so odd the doc hasn't diagnosed him yet. He's just trying a few meds to see what works. Anyways, this new med seems to have side effects so I'm wondering if anybody's child has experienced negative ones such as sleepiness, weight gain, or worse.

 
Orionsgirl

Asked by Orionsgirl at 11:45 AM on Nov. 10, 2010 in Kids' Health

Level 31 (48,442 Credits)
This question is closed.
Answers (2)
  • bumping for you
    Ashlynnsmommy07

    Answer by Ashlynnsmommy07 at 2:06 AM on Nov. 11, 2010

  • Well, we let him take it before school and he almost passed out in class. Guess we learned extreme sleepiness is a side effect.

    Thanks for the bump!
    Orionsgirl

    Comment by Orionsgirl (original poster) at 10:00 AM on Nov. 11, 2010

Next question in Kids' Health
How have you moms dealt with...

Next question overall
WYR sing or dance?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN